Alert archive / Ohio / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 101, NWS Wilmington, OH

June 9, 2020Greene County, Montgomery County, Warren County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jun 9, 2020, 4:20 PM EDT for Greene County, Montgomery County, Warren County, Ohio. It was in force for 25 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2020, 4:20 PM EDT (20:20 UTC)
Expired
Jun 9, 2020, 4:45 PM EDT
In force
25 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Greene County, OH, Montgomery County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 52 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 4:25 PM EDTTSTM WND DMG2 N Miamisburg, OHLARGE SECTION OF TREE SNAPPED OFF. TIME ESTIMATED FROM RADAR. VIA BROADCAST MEDIA.
Jun 9, 4:27 PM EDTTSTM WND DMG5 S Downtown Dayton, OHLARGE SECTION OF TREE SNAPPED OFF. TIME ESTIMATED FROM RADAR. VIA BROADCAST MEDIA. TIME/LOCATION CORRECTED.
Jun 9, 4:30 PM EDTTSTM WND DMG3 Wsw Downtown Dayton, OHTREE DOWNED IN 3800 BLOCK OF WEST THIRD STREET. TIME ESTIMATED BY RADAR.
Jun 9, 4:33 PM EDTTSTM WND DMG3 Wnw Downtown Dayton, OHTREE DOWNED NEAR INTERSECTION OF OTTERBEIN AND TENNYSON AVENUES. TIME ESTIMATED BY RADAR.
Jun 9, 4:35 PM EDTTSTM WND DMG4 W Beavercreek, OHLARGE TREE DOWN AT BELMONT AND FERN CLIFF AVENUE IN DAYTON.
Jun 9, 4:36 PM EDTTSTM WND DMG4 W Beavercreek, OHTREE DOWNED NEAR 4400 BLOCK OF READING ROAD. TIME ESTIMATED BY RADAR.
Jun 9, 4:38 PM EDTTSTM WND GST 48Downtown Dayton, OH
Jun 9, 4:38 PM EDTTSTM WND GST 48Sw Downtown Dayton, OH
Jun 9, 4:43 PM EDTTSTM WND DMG3 Ne Englewood, OHTREE DOWN. TIME ESTIMATED FROM RADAR.
Jun 9, 4:43 PM EDTTSTM WND GST 58Kday Dayton Cox Apt, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.3 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2020-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2020-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1643 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

099 
WUUS51 KILN 092020
SVRILN
OHC057-113-165-092045-
/O.NEW.KILN.SV.W.0101.200609T2020Z-200609T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
420 PM EDT Tue Jun 9 2020

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  North central Warren County in southwestern Ohio...
  Northwestern Greene County in west central Ohio...
  Montgomery County in west central Ohio...

* Until 445 PM EDT.

* At 419 PM EDT, a severe thunderstorm was located over West
  Carrollton, moving northeast at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* Locations impacted include...
  Dayton, Kettering, Beavercreek, Huber Heights, Fairborn, Trotwood,
  Miamisburg, Springboro, Vandalia, Englewood, Franklin, Bellbrook,
  Moraine, Carlisle, Oakwood, Wright-Patterson Afb, West Carrollton,
  Riverside, Clayton and Germantown.

This includes the following Interstates...
 I-70 in Ohio between mile markers 29 and 41.
 I-75 in Ohio between mile markers 38 and 64.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3992 8424 3990 8417 3988 8415 3988 8405
      3985 8405 3985 8400 3979 8392 3953 8425
      3965 8443
TIME...MOT...LOC 2019Z 218DEG 35KT 3966 8428 

HAIL...<.75IN
WIND...60MPH
 
$$

JDR
1 follow-up statement
255 
WWUS51 KILN 092031
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
431 PM EDT Tue Jun 9 2020

OHC165-092041-
/O.CAN.KILN.SV.W.0101.000000T0000Z-200609T2045Z/
Warren OH-
431 PM EDT Tue Jun 9 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL WARREN COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3992 8424 3990 8417 3988 8415 3988 8405
      3985 8405 3985 8400 3979 8392 3958 8418
      3962 8430 3974 8437
TIME...MOT...LOC 2031Z 218DEG 35KT 3976 8418 

$$

OHC057-113-092045-
/O.CON.KILN.SV.W.0101.000000T0000Z-200609T2045Z/
Greene OH-Montgomery OH-
431 PM EDT Tue Jun 9 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHWESTERN GREENE AND CENTRAL MONTGOMERY COUNTIES...

At 431 PM EDT, a severe thunderstorm was located over Dayton, moving
northeast at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Dayton, Kettering, Beavercreek, Huber Heights, Fairborn, Trotwood,
Miamisburg, Vandalia, Englewood, Bellbrook, Moraine, Oakwood,
Wright-Patterson Afb, West Carrollton, Riverside, Clayton, Union,
Shiloh, Centerville and Fort Mckinley.

This includes the following Interstates...
 I-70 in Ohio between mile markers 29 and 41.
 I-75 in Ohio between mile markers 42 and 64.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3992 8424 3990 8417 3988 8415 3988 8405
      3985 8405 3985 8400 3979 8392 3958 8418
      3962 8430 3974 8437
TIME...MOT...LOC 2031Z 218DEG 35KT 3976 8418 

HAIL...<.75IN
WIND...60MPH
 
$$

JDR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 4:04 PM EDT, 16 minutes earlier.

Area forecast discussion, Jun 9, 4:04 PM EDT, 16 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
404 PM EDT Tue Jun 9 2020

.SYNOPSIS...
Low pressure will exit to the northeast this evening, but will
be following by another low pressure system and additional storm
chances on Wednesday. High pressure will provide cooler and
drier weather for late week into the weekend.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
Remnants of Cristobal are heading north along the Mississippi
River this afternoon, while surface high pressure remains off
the Atlantic coast. Increasing southerly flow accompanying the
tropical system will continue to pump in a very humid airmass
through the near term. High-res models push the current band of
storms to the north and northeast through sunset, with
decreasing instability in the wake of the precipitation as
temperatures drop into the upper 70s. In the muggy air behind
the showers, expecting low temperatures overnight only to dip
into the low 70s. Decided to keep slight chance POPs in the
forecast overnight, since it won't take much in the tropical
environment to form some weak convection.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
Main story Wednesday will be increasingly unstable airmass
meeting up with a negatively tilted shortwave heading up the
ridge axis currently in place over the East Coast. At the
surface, a cold front/dry line will slice through the forecast
area during the late afternoon hours. Timing of this line of
convergence is still a bit uncertain with the guidance. Have
bracketed the time of peak concern to be from 18Z through just
after 00Z, with a quick end to the precipitation behind the main
line along the front.

Based on several emerging mesoscale factors, including SBCAPE
values of 2000-3000 J/kg, 35-45kts of 0-6km bulk shear, and
20-30kts of 0-1km bulk shear, there is growing concern for
severe storms with damaging wind, large hail, and tornadoes as
well. In fact, STP values exceeding 3 in west central through
central Ohio provide some alert for the potential for strong
tornadoes during the late afternoon through early evening hours.
Main question will be coverage for storms, as well as how long
the storms remain discrete along the front.

Behind the front, rapid drying will end the storm threat and
usher in cooler air for the rest of the short term period.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
Most concern in the long term /after a quiet and enjoyable Thursday
and Friday/ will be where and when closed/cutoff low forms in the
Great Lakes later in the weekend and into early next week. There is
considerable uncertainty in not only where/when this forms among the
deterministic and ensemble members, but also the impacts on the
sensible weather. There is high confidence this entire period will
feature below normal temperatures and little threat of hazardous
weather.  However, the most problematic part of the forecast centers
around Sun/Mon/Tues with a rather large degree of uncertainty on
daytime high temperatures/shower potential/and cloud cover should
the closed low develop right over the ILN CWA, a possibility in a
handful of the runs viewed from 09.00Z and 09.12Z.  For right now,
will keep low rain chances on Tuesday /which has the best ensemble
agreement of those three days/ and leave potential adjustments to
Sunday/Monday with upcoming shifts who may need to introduce
diurnally driven shower potential.  Same logic for temperatures - if
closed upper low parks right over the ILN CWA on Sunday/Monday,
temperatures may need to be dropped significantly from current
forecast highs - and these days are recognized as having very large
spreads in temperatures in EPS/GEFS data.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/... Main threat within the
TAF period will be thunderstorm potential this afternoon into
early evening along gusty southerly winds. Stayed with VCTS
through near term period, though higher resolution models depict
a northwest to southeast oriented band pushing through CVG/LUK,
then DAY/ILN, then CMH/LCK in the 20-24Z time frame. Due to
timing differences between models along with uncertainty with
how much lightning will be present, will adjust as details
emerge.

Tonight, guidance continues to depict a very moist environment
leading to lowering of ceilings below 3000 feet starting around
sunrise and continuing for a few hours in the morning. Following
burn-off, and leading to the end of the TAF period, focus turns
to increasing thunderstorm potential after noon Wednesday.

OUTLOOK...Thunderstorms are possible on Wednesday. Wind gusts to
30kts are also possible on Wednesday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Hogue
NEAR TERM...Hogue
SHORT TERM...Hogue
LONG TERM...Binau
AVIATION...Hogue
Hazardous weather outlook, Jun 9, 4:11 PM EDT, 9 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
411 PM EDT Tue Jun 9 2020

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-101100-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-
Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-
Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-
Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
411 PM EDT Tue Jun 9 2020

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, South Central Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...Tonight.

A few strong to severe storms are possible this evening. The main
threat is damaging wind gusts, and an isolated tornado cannot be
ruled out.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Thunderstorms are expected to develop Wednesday afternoon into the
early evening hours. Some of these storms may include large hail,
damaging winds, and tornadoes.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed on Wednesday, while
following all local, state and CDC guidelines.

In the hours before

Special weather statement, Jun 9, 3:15 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Wilmington OH
315 PM EDT Tue Jun 9 2020

KYZ090>093-095>097-OHZ077-078-092000-
Boone KY-Pendleton KY-Kenton KY-Campbell KY-Bracken KY-Gallatin KY-
Grant KY-Hamilton OH-Clermont OH-
315 PM EDT Tue Jun 9 2020

...STRONG THUNDERSTORMS WILL AFFECT KENTON...NORTHWESTERN BRACKEN...
CAMPBELL...BOONE...NORTHEASTERN GRANT...PENDLETON...EASTERN
GALLATIN...HAMILTON AND SOUTHWESTERN CLERMONT COUNTIES UNTIL 400 PM
EDT...

At 315 PM EDT, radar indicated a strong thunderstorm near Walton,
moving northeast at 45 mph.

STORM HAZARDS INCLUDE...
Winds to 45 mph...

Locations impacted include...
Cincinnati, Covington, Florence, Independence, Norwood, Forest Park,
Erlanger, Fort Thomas, Newport, Springdale, Reading, Harrison, North
College Hill, Edgewood, Alexandria, Elsmere, Wyoming, Cheviot, Fort
Mitchell and Villa Hills.

This includes the following Interstates...
 I-71 in Kentucky between mile markers 70 and 77.
 I-71 in Ohio between mile markers 0 and 9.
 I-74 in Ohio between mile markers 0 and 19.
 I-75 in Kentucky between mile markers 154 and 191.
 I-75 in Ohio between mile markers 0 and 12.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3895 8483 3930 8482 3930 8451 3889 8415
      3859 8422 3856 8441 3855 8443 3853 8451
TIME...MOT...LOC 1915Z 204DEG 40KT 3886 8453

Coniglio
Local storm report, Jun 9, 3:21 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
321 PM EDT TUE JUN 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0317 PM     TSTM WND GST     KCVG CINC N KY APT      39.05N 84.66W
06/09/2020  M54 MPH          BOONE              KY   ASOS

&&

BINAU
Local storm report, Jun 9, 3:26 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
326 PM EDT TUE JUN 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     TSTM WND GST     DELHI TOWNSHIP          39.10N 84.63W
06/09/2020  M60 MPH          HAMILTON           OH   TRAINED SPOTTER

&&

JDR
Special weather statement, Jun 9, 3:39 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Wilmington OH
339 PM EDT Tue Jun 9 2020

KYZ093-OHZ070-071-077>079-092015-
Campbell KY-Hamilton OH-Clermont OH-Brown OH-Warren OH-Butler OH-
339 PM EDT Tue Jun 9 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CAMPBELL...EASTERN
HAMILTON...SOUTHEASTERN BUTLER...CLERMONT...NORTHWESTERN BROWN AND
SOUTHWESTERN WARREN COUNTIES UNTIL 415 PM EDT...

At 339 PM EDT, radar indicated a strong thunderstorm over
Forestville, moving northeast at 35 mph.

STORM HAZARDS INCLUDE...
Winds to 45 mph...
Very heavy rain...

Locations impacted include...
Cincinnati, Mason, Norwood, Sharonville, Monroe, Blue Ash, Loveland,
Reading, Montgomery, Madeira, Milford, Deer Park, Dayton,
Forestville, West Chester, Amelia, Mount Orab, Mariemont, Bethel and
New Richmond.

This includes the following Interstates...
 I-71 in Ohio between mile markers 6 and 24.
 I-75 in Ohio near mile marker 12, between mile markers 14 and 16,
and between mile markers 19 and 26.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3885 8421 3914 8447 3944 8441 3906 8387
      3904 8387
TIME...MOT...LOC 1939Z 203DEG 30KT 3910 8434

JDR
Special weather statement, Jun 9, 3:59 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Wilmington OH
359 PM EDT Tue Jun 9 2020

OHZ060>062-070-071-092030-
Montgomery OH-Warren OH-Butler OH-Preble OH-Greene OH-
359 PM EDT Tue Jun 9 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN PREBLE...
NORTHEASTERN BUTLER...NORTHWESTERN WARREN...SOUTHWESTERN GREENE AND
SOUTHERN MONTGOMERY COUNTIES UNTIL 430 PM EDT...

At 359 PM EDT, radar indicated a strong thunderstorm over Monroe,
moving northeast at 40 mph.

STORM HAZARDS INCLUDE...
Winds to 45 mph...
Very heavy rain...

Locations impacted include...
Dayton, Kettering, Middletown, Mason, Trotwood, Miamisburg, Lebanon,
Springboro, Monroe, Trenton, Franklin, Bellbrook, Moraine, Carlisle,
Oakwood, South Middletown, West Carrollton, Waynesville, West
Alexandria and Gratis.

This includes the following Interstates...
 I-71 in Ohio between mile markers 24 and 32.
 I-75 in Ohio between mile markers 25 and 51.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3975 8459 3975 8424 3966 8407 3955 8398
      3933 8426 3953 8465
TIME...MOT...LOC 1959Z 205DEG 36KT 3945 8435

JDR
Special weather statement, Jun 9, 4:12 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Wilmington OH
412 PM EDT Tue Jun 9 2020

OHZ071-072-078-079-092045-
Clermont OH-Brown OH-Warren OH-Clinton OH-
412 PM EDT Tue Jun 9 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CLERMONT...NORTH
CENTRAL BROWN...SOUTHEASTERN WARREN AND CLINTON COUNTIES UNTIL 445 PM
EDT...

At 412 PM EDT, radar indicated a strong thunderstorm over Morrow,
moving northeast at 40 mph.

STORM HAZARDS INCLUDE...
Winds to 45 mph...
Very heavy rain...

Locations impacted include...
Wilmington, Blanchester, New Vienna, Morrow, South Lebanon,
Woodville, Maineville, Clarksville, Harveysburg, Martinsville,
Newtonsville, Midland, Butlerville, Pleasant Plain, Melvin, Murdock,
State Route 123 at State Route 132, Fort Ancient, Lumberton and
Oakland.

This includes I-71 in Ohio between mile markers 33 and 55.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3933 8425 3957 8395 3956 8386 3953 8371
      3934 8368 3916 8409
TIME...MOT...LOC 2012Z 218DEG 36KT 3937 8413

JDR

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 3:15 PM EDTSpecial Weather StatementILNHamilton45 min
Jun 9, 3:21 PM EDTSevere Thunderstorm WarningILNButler, Hamilton39 min
Jun 9, 3:39 PM EDTSpecial Weather StatementILNClermont36 min
Jun 9, 3:59 PM EDTSpecial Weather StatementILNWarren31 min
Jun 9, 4:12 PM EDTSpecial Weather StatementILNClinton33 min
Jun 9, 4:33 PM EDTSpecial Weather StatementILNGreene27 min
Jun 9, 4:44 PM EDTSevere Thunderstorm WarningILNMiami, Montgomery18 min
Jun 9, 4:48 PM EDTSpecial Weather StatementILNClark27 min
Jun 9, 5:00 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Greene, Miami, Montgomery30 min
Jun 9, 5:05 PM EDTSpecial Weather StatementILNShelby25 min
Jun 9, 5:11 PM EDTSevere Thunderstorm WarningILNChampaign, Logan, Miami, Shelby16 min
Jun 9, 5:17 PM EDTSpecial Weather StatementILNMadison28 min
Jun 9, 5:23 PM EDTSpecial Weather StatementILNChampaign, Logan37 min
Jun 9, 5:31 PM EDTSpecial Weather StatementILNAuglaize, Shelby29 min
Jun 9, 7:14 PM EDTSpecial Weather StatementILNButler, Preble31 min
Jun 9, 7:40 PM EDTSevere Thunderstorm WarningILNDarke, Montgomery, Preble17 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.